Weak solutions for implicit Pettis--Hadamard fractional differential equations with retarded and advanced arguments

  • Sa\"{\i}d Abbas
  • Mouffak Benchohra
  • Jamal Eddine Lazreg
  • Gaston N'Gu\'er\'ekata

Abstract

In this paper, we present some results concerning the existence of weak solutions for some functional implicit differential equations of Hadamard fractional derivative involving both retarded and advanced arguments. The main results are proved by applying M\"onch's fixed point theorem associated with the technique of measure of weak noncompactness.

Published
May 29, 2017
How to Cite
ABBAS, Sa\"{\i}d et al. Weak solutions for implicit Pettis--Hadamard fractional differential equations with retarded and advanced arguments. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 355-365, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1528>. Date accessed: 21 aug. 2017.